# SDR DHL9672139C

- Difficulty date: June 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND CORROSION TOP OF FLOORBEAM AT BS 480 RBL 0 TO RBL 24.  CUT OUT DAMAGED AREA RBL 0 TO 24 AND INSTALLED REPAIR PER SRM 53-10-8.
